Alert archive / Minnesota / Winter Storm Watches in 2023
Winter Storm Watch 7, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter storm watch at Mar 10, 2023, 3:16 AM CST for 10 counties in Minnesota. It took effect at Mar 11, 2023, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 10, 2023, 3:16 AM CST (09:16 UTC)
- In effect from
- Mar 11, 2023, 6:00 AM CST
- Expired
- Mar 10, 2023, 2:50 PM CST
- In force
- Issued by
- NWS Twin Cities, MN
Counties Benton County, MN, Douglas County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN, Pope County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN
The radar
The Minneapolis radar (KMPX), 136 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
847 WWUS43 KMPX 100916 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 316 AM CST Fri Mar 10 2023 MNZ041-042-047>050-055-102300- /O.NEW.KMPX.WS.A.0007.230311T1200Z-230312T0600Z/ /O.CON.KMPX.WW.Y.0014.000000T0000Z-230310T1200Z/ Douglas-Todd-Stevens-Pope-Stearns-Benton-Swift- Including the cities of Alexandria, Long Prairie, Morris, Glenwood, St Cloud, Sauk Rapids, and Benson 316 AM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...For the Winter Weather Advisory, snow. Additional snow accumulations of up to one inch. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of 5 to 8 inches possible. Winds could gust as high as 45 mph. * WHERE...Portions of central and west central Minnesota. * WHEN...For the Winter Weather Advisory, until 6 AM CST early this morning. For the Winter Storm Watch, from Saturday morning through Saturday evening. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$ MNZ051-054-056>070-073>078-082>085-091>093-WIZ023>028-101200- /O.CON.KMPX.WW.Y.0014.000000T0000Z-230310T1200Z/ Sherburne-Lac Qui Parle-Chippewa-Kandiyohi-Meeker-Wright-Hennepin- Anoka-Ramsey-Washington-Yellow Medicine-Renville-McLeod-Sibley- Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue- Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn- St. Croix-Pierce-Dunn-Pepin-Eau Claire- Including the cities of Elk River, Madison, Montevideo, Willmar, Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater, Granite Falls, Olivia, Hutchinson, Gaylord, Chanhassen, Chaska, Victoria, Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, Hudson, River Falls, Menomonie, Durand, Chippewa Falls, and Eau Claire 316 AM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Minnesota and west central Wisconsin. * WHEN...Until 6 AM CST Friday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$ MNZ043>045-102300- /O.NEW.KMPX.WS.A.0007.230311T1200Z-230312T0600Z/ Morrison-Mille Lacs-Kanabec- Including the cities of Little Falls, Princeton, and Mora 316 AM CST Fri Mar 10 2023 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 7 inches possible. Winds could gust as high as 35 mph. * WHERE...Morrison, Mille Lacs and Kanabec Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ Hewett
3 follow-up statements
341 WWUS43 KMPX 101149 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 549 AM CST Fri Mar 10 2023 MNZ041-042-047>050-055-102000- /O.EXP.KMPX.WW.Y.0014.000000T0000Z-230310T1200Z/ /O.CON.KMPX.WS.A.0007.230311T1200Z-230312T0600Z/ Douglas-Todd-Stevens-Pope-Stearns-Benton-Swift- Including the cities of Alexandria, Long Prairie, Morris, Glenwood, St Cloud, Sauk Rapids, and Benson 549 AM CST Fri Mar 10 2023 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 8 inches possible. Winds could gust as high as 45 mph. * WHERE...Portions of central and west central Minnesota. * WHEN...For the Winter Weather Advisory, until 6 AM CST early this morning. For the Winter Storm Watch, from Saturday morning through Saturday evening. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ MNZ051-054-056>070-073>078-082>085-091>093-WIZ023>028-101300- /O.EXP.KMPX.WW.Y.0014.000000T0000Z-230310T1200Z/ Sherburne-Lac Qui Parle-Chippewa-Kandiyohi-Meeker-Wright-Hennepin- Anoka-Ramsey-Washington-Yellow Medicine-Renville-McLeod-Sibley- Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue- Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn- St. Croix-Pierce-Dunn-Pepin-Eau Claire- Including the cities of Elk River, Madison, Montevideo, Willmar, Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater, Granite Falls, Olivia, Hutchinson, Gaylord, Chanhassen, Chaska, Victoria, Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, Hudson, River Falls, Menomonie, Durand, Chippewa Falls, and Eau Claire 549 AM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Additional light snow this morning with accumulations under an inch. $$ MNZ043>045-102000- /O.CON.KMPX.WS.A.0007.230311T1200Z-230312T0600Z/ Morrison-Mille Lacs-Kanabec- Including the cities of Little Falls, Princeton, and Mora 549 AM CST Fri Mar 10 2023 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 7 inches possible. Winds could gust as high as 35 mph. * WHERE...Morrison, Mille Lacs and Kanabec Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
500 WWUS43 KMPX 101555 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 955 AM CST Fri Mar 10 2023 MNZ041>045-047>050-055-110000- /O.CON.KMPX.WS.A.0007.230311T1200Z-230312T0600Z/ Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Swift- Including the cities of Alexandria, Long Prairie, Little Falls, Princeton, Mora, Morris, Glenwood, St Cloud, Sauk Rapids, and Benson 955 AM CST Fri Mar 10 2023 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 7 inches possible. Winds could gust as high as 40 mph. * WHERE...Portions of central, east central and west central Minnesota. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
492 WWUS43 KMPX 102050 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 250 PM CST Fri Mar 10 2023 MNZ041-047-048-055-110500- /O.UPG.KMPX.WS.A.0007.230311T1200Z-230312T0600Z/ /O.NEW.KMPX.WW.Y.0015.230311T1200Z-230312T0300Z/ Douglas-Stevens-Pope-Swift- Including the cities of Alexandria, Morris, Glenwood, and Benson 250 PM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. Winds gusting as high as 40 mph. * WHERE...Douglas, Stevens, Pope and Swift Counties. * WHEN...From 6 AM to 9 PM CST Saturday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$ MNZ042>044-049-050-110500- /O.UPG.KMPX.WS.A.0007.230311T1200Z-230312T0600Z/ /O.NEW.KMPX.WW.Y.0015.230311T1500Z-230312T0900Z/ Todd-Morrison-Mille Lacs-Stearns-Benton- Including the cities of Long Prairie, Little Falls, Princeton, St Cloud, and Sauk Rapids 250 PM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM CST SATURDAY TO 4 AM CDT SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Winds gusting as high as 35 mph. * WHERE...Todd, Morrison, Mille Lacs, Stearns and Benton Counties. * WHEN...From 9 AM CST Saturday to 4 AM CDT Sunday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$ MNZ045-110500- /O.UPG.KMPX.WS.A.0007.230311T1200Z-230312T0600Z/ /O.NEW.KMPX.WW.Y.0015.230311T1800Z-230312T1500Z/ Kanabec- Including the city of Mora 250 PM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON CST SATURDAY TO 10 AM CDT SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Kanabec County. * WHEN...From noon CST Saturday to 10 AM CDT Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$ MNZ054-056-064-110500- /O.NEW.KMPX.WW.Y.0015.230311T1200Z-230312T0300Z/ Lac Qui Parle-Chippewa-Yellow Medicine- Including the cities of Madison, Montevideo, and Granite Falls 250 PM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. Winds gusting as high as 35 mph. * WHERE...Lac Qui Parle, Chippewa and Yellow Medicine Counties. * WHEN...From 6 AM to 9 PM CST Saturday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$ MNZ051-057-110500- /O.NEW.KMPX.WW.Y.0015.230311T1500Z-230312T0900Z/ Sherburne-Kandiyohi- Including the cities of Elk River and Willmar 250 PM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM CST SATURDAY TO 4 AM CDT SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Sherburne and Kandiyohi Counties. * WHEN...From 9 AM CST Saturday to 4 AM CDT Sunday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$ MNZ052-053-WIZ014-110500- /O.NEW.KMPX.WW.Y.0015.230311T1800Z-230312T1500Z/ Isanti-Chisago-Polk- Including the cities of Cambridge, Center City, and Osceola 250 PM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON CST SATURDAY TO 10 AM CDT SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...In Minnesota, Isanti and Chisago Counties. In Wisconsin, Polk County. * WHEN...From noon CST Saturday to 10 AM CDT Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$ WIZ015-016-027-110500- /O.NEW.KMPX.WW.Y.0015.230311T2100Z-230313T0400Z/ Barron-Rusk-Chippewa- Including the cities of Rice Lake, Ladysmith, and Chippewa Falls 250 PM CST Fri Mar 10 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM CST SATURDAY TO 11 PM CDT SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Barron, Rusk and Chippewa Counties. * WHEN...From 3 PM CST Saturday to 11 PM CDT Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Road conditions can also be found at 511mn.org for Minnesota or 511wi.gov for Wisconsin. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Mar 9, 11:03 PM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Mar 9, 11:03 PM CST, 4 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
1103 PM CST Thu Mar 9 2023
.UPDATE...
Issued at 849 PM CST Thu Mar 9 2023
Downgraded the Winter Storm Warning to an advisory for Freeborn
County with the snow beginning to taper off across southern MN. A
general decrease in intensity is expected elsewhere during the next
several hours, with additional accumulations of a couple inches or
less. Added Chippewa County, WI to the advisory earlier with a report
of one inch/hr rates falling in Taylor County to the east. No other
changes were needed attm.
&&
.DISCUSSION...(This evening through Thursday)
Issued at 311 PM CST Thu Mar 9 2023
KEY MESSAGES:
- Light to moderate snow will continue through much of tonight. Snow
accumulations were again nudged down, with generally 2 to 5 inches
of snow expected in the MPX area.
- More snow on its way for the weekend. This time it will target
central Minnesota and northward and include gustier winds.
- Precipitation free Monday and Tuesday, but temperatures will be
quite chilly for mid-March on Tuesday morning.
Surface analysis this afternoon shows a rather baggy surface low
that extends from central Missouri down into north Texas. To the
north of this feature, there is an inverted trough extending north
from the low in central MO, northwest toward Bismark. On water vapor
imagery, the primary shortwave and TROWAL feature is driving east
across Iowa. For our area, we just have broad lift associated with
the inverted trough. The best forcing and chances for seeing some
enhanced banding is with the TROWAL feature in IA. We're seeing this
on radar with the enhanced returns over northern IA into southeast
MN. This banding associated with the TROWAL may sneak into Freeborn
county, but otherwise it will bypass our area. With that forcing
mostly missing us, we are not anticipating any persistent bands of
heavier snow to develop in our area, which was one reason for
decreasing snow totals. The other is we greatly reduced snow ratios
this afternoon. Given the low rates with temperatures of 32/33
degrees, the solar angle is high enough to prevent much accumulation
from happening until after 4pm, when the solar angle starts to drop
low enough to allow for some accumulations to occur. The end
result is this looks like a general 2-4 inch type event, with maybe
some amounts pushing 5" down near Albert Lea. Given the reduction in
snow totals, we downgraded the Winter Storm Warning for all but
Freeborn county in our area since there's still some potential for
southeast parts of Freeborn county to overachieve on snowfall if
they can get into that band associated with the TROWAL.
This snow will be slow to clear our area and we did delay the
removal of snow chances several hours from central MN into eastern
MN and western WI, though rates will be pretty low, so it won't
amount to much in the way of accumulations.
We get a cloudy break from the snow Friday afternoon and evening as
a surface ridge axis moves through, but by late Friday night WAA
will be kicking back into high gear in response to a strong
shortwave moving across Montana. By sunrise Saturday, we should have
a band of WAA snow to near the US-71 corridor in western MN.
By Saturday morning, the western half of Minnesota will likely be
engulfed by another round of light to moderate snow. This system
will be similar to the Thursday/Friday system in that it will be
largely snow and widespread, but covers a different area. This
clipper-like system will linger longer than a typical Alberta Clipper
and have a larger precipitation shield (covering the entirety of
MN). Snow will spread eastward throughout the day on Saturday before
ending in a west to east manner early on Sunday. The best forcing for
snow on Saturday will be north of the surface low, and out of our
area. This will reduce our snow rates to less than half inch an hour,
and certainly not help snow sticking to surfaces during the day. As
can be seen with the ongoing system, we likely won't see too much
daytime accumulation, especially in the Twin Cities Metro. This can
be attributed to higher solar angles in March than in the dead of
winter, in addition to surface temperatures right around freezing and
low snow ratios. As we near sunset, snow should begin to accumulate
on all surfaces, but by this time, we will be halfway through the
event in most locations. All in all, most locations are looking at
another advisory level snow event, with lesser amounts the nearer you
are to the MN/IA border. Winds will be a bigger component in the
weekend system, but with near freezing temperatures (lower snow
ratios) and low rates, winds should not have much of an impact with
patchy blowing snow at best.
Once the snow slowly wraps up on Sunday, we will enter a minimum of
48 hours of precipitation-free weather as high pressure moves in
behind the clipper. What also moves in is colder temperatures and
decent northwesterly winds, particularly Monday and Tuesday
mornings. Forecast apparent temperatures will be in the single
digits above and below zero. It should warm a little bit by the
afternoon both days, but still be well below normal for a mid-March
day, with high temps in the mid 20s and apparent temps in the mid
teens.
Winds will back to the south through the day on Tuesday, allowing
temperatures to reach the upper 20s. This warming will continue on
Wednesday, with 40s possible in eastern MN into WI. Winds will then veer
back to the northwest Wednesday into Thursday as the next front
makes its way towards the Upper Miss. Valley and we enter the next
chance for seeing active weather. It is too soon to say what could
happen with this system, but it could bring another period of
rain/snow mush.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1103 PM CST Thu Mar 9 2023
Widespread light snow will slowly taper off overnight. IFR
conditions likely until the snow ends, then cigs may bounce between
IFR/MVFR. Cigs should gradually improve Friday.
KMSP...Light snow will likely continue through much of the night, but
rates will improve gradually with little accumulation past 09-10Z.
/OUTLOOK FOR KMSP/
SAT...MVFR. IFR/SN late mrng and overnight. Wind SE 10-15G25 kts.
SUN...MVFR. Chc -SN. Wind W bcmg NW 10-15 kts.
MON...VFR. Wind NNW 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Winter Weather Advisory until 6 AM CST Friday for Anoka-Benton-Blue
Earth-Brown-Carver-Chippewa-Dakota-Douglas-Faribault-Freeborn-
Goodhue-Hennepin-Kandiyohi-Lac Qui Parle-Le Sueur-Martin-
McLeod-Meeker-Nicollet-Pope-Ramsey-Redwood-Renville-Rice-Scott-
Sherburne-Sibley-Stearns-Steele-Stevens-Swift-Todd-Waseca-
Washington-Watonwan-Wright-Yellow Medicine.
WI...Winter Weather Advisory until 6 AM CST Friday for Chippewa-Dunn-Eau
Claire-Pepin-Pierce-St. Croix.
&&
UPDATE...Borghoff
DISCUSSION...MPG/PEM
AVIATION...BorghoffHazardous weather outlook, Mar 9, 7:38 PM CST, 7 hours 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Twin Cities/Chanhassen MN 738 PM CST Thu Mar 9 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 110145- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 738 PM CST Thu Mar 9 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Snow will continue for most of the night and taper off toward dawn. Consult the Winter Storm Warning and Winter Weather Advisory for more information. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another round of snow arrives Saturday into Sunday, alongside gusty winds. Several inches of accumulation are possible. .SPOTTER INFORMATION STATEMENT... Spotters and snowfall observers are encouraged to report snowfall amounts to the National Weather Service. Borghoff
In the hours before
Local storm report, Mar 10, 12:09 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 AM CST FRI MAR 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW CHANHASSEN NWS 44.85N 93.56W
03/10/2023 M3.4 INCH CARVER MN OFFICIAL NWS OBS
&&
BPHLocal storm report, Mar 10, 12:10 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 AM CST FRI MAR 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW EAU CLAIRE 44.76N 91.46W
03/10/2023 M4.5 INCH EAU CLAIRE WI OFFICIAL NWS OBS
&&
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 2:50 PM CST | Winter Weather Advisory | MPX | Anoka, Benton, Carver, Chippewa, Chisago, Douglas and 21 more | 57 hr |
Nearby
Winter Storm Watches in Minnesota, 2023Every winter storm watch in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.